# SDR CALA0300169

- Difficulty date: April 5, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 56,282 hours, 26,801 cycles
- Engine: Pwa JT8D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FRAME AT STA 1418, L2L TO L2R. REMOVED AND REPLACED BELTFRAME IAW SRM 51-30-05.
